# SDR DALA2023071305695

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2858791) FWD CARGO BAY L/H BAFFLE STA 400-420 DAMAGED. REMOVED AND INSTALLED NEW BAFFLE AT FWD CARGO FROM STA 400-420 L/H SIDE PER B737-900 SRM 51-40-02-0G.
